# SDR AALA20100321DFW01

- Difficulty date: March 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 60,696 hours, 21,080 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW -  INFLIGHT LAX-STL. CREW REPORTED TOTAL AIR TEMPERATURE PROBE HEAT FAILURE IN CRUISE.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TOTAL AIR TEMPERATURE PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
